# SDR 2005FA0000053

- Difficulty date: June 2, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Aircraft time: 26,110 hours, 36,546 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31024692
- Condition: Leaking
- Location: Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

MRR-M04-11, ENGINE RPM ONLY WENT TO 97 PERCENT DURING TAKEOFF ROLL AND TORQUE WAS ALSO LOW, ALSO, THERE WAS LITTLE RESPONSE TO POWER LEVER MOVEMENT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  INITIALLY SUSPECTED FCU FAILURE, BUT UPON INSPECTION FOUND FCU INPUT ARM ROD END DISCONNECTED.  RECONNECTED ROD END AND SAFETIED.  A FUEL LEAK WAS NOTED WHEN COWLING WAS OPENED, AND WAS FOUND TO BE COMING FROM THE SECONDARY FUEL MANIFOLD LOCATED AT THE 8:00 O’CLOCK POSITION.  THE FUEL MANIFOLD LINE WAS REPLACED.  MR`S WERE ISSUED TO INSPECT ALL OTHER AIRCRAFT FUEL MANIFOLD LINES, FUEL NOZZLE TASK CARD WAS ISSUED TO INCLUDE INSPECTION OF THE MANIFOLD LINES AT EACH INSPECTION.
